Optimum problems with nonsmooth equality constraints

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper first- and higher-order necessary conditions for constrained extremum problems are obtained under weak regularity assumptions concerning the functions describing the equality as well as the inequality conditions of the problem.

Original languageEnglish
JournalNonlinear Analysis
Volume63
Issue number5-7
DOIs
Publication statusPublished - Nov 30 2005

Fingerprint

Extremum Problem
Describing Function
Describing functions
Order Conditions
Equality Constraints
Equality
Regularity
Higher Order
First-order
Necessary Conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this

Optimum problems with nonsmooth equality constraints. / Páles, Z.

In: Nonlinear Analysis, Vol. 63, No. 5-7, 30.11.2005.

Research output: Contribution to journalArticle

@article{6e4eb020c0264dd09c1ce5ff9266b0c5,
title = "Optimum problems with nonsmooth equality constraints",
abstract = "In this paper first- and higher-order necessary conditions for constrained extremum problems are obtained under weak regularity assumptions concerning the functions describing the equality as well as the inequality conditions of the problem.",
author = "Z. P{\'a}les",
year = "2005",
month = "11",
day = "30",
doi = "10.1016/j.na.2004.10.005",
language = "English",
volume = "63",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "5-7",

}

TY - JOUR

T1 - Optimum problems with nonsmooth equality constraints

AU - Páles, Z.

PY - 2005/11/30

Y1 - 2005/11/30

N2 - In this paper first- and higher-order necessary conditions for constrained extremum problems are obtained under weak regularity assumptions concerning the functions describing the equality as well as the inequality conditions of the problem.

AB - In this paper first- and higher-order necessary conditions for constrained extremum problems are obtained under weak regularity assumptions concerning the functions describing the equality as well as the inequality conditions of the problem.

UR - http://www.scopus.com/inward/record.url?scp=28044451743&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28044451743&partnerID=8YFLogxK

U2 - 10.1016/j.na.2004.10.005

DO - 10.1016/j.na.2004.10.005

M3 - Article

AN - SCOPUS:28044451743

VL - 63

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 5-7

ER -